# SDR AALA202209147701

- Difficulty date: September 12, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N155NN
- Make and model: Airbus A300*
- Aircraft serial: 6940
- Aircraft time: 19,975 hours, 7,706 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Connector
- Condition: Loose
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT TOP OF DESCENT , APU AGENT DISCHARGE LIGHT ILLUMINATED APU OFF LIGHT WENT OUT ON FINAL APPROACH. MAINTENANCE ACCOMPLISHED TSM 26-22-00-810-806-A AND FOUND THE PRESSURE SWITCH CONNECTOR LOOSE FROM THE APU EXTINGUISHER BOTTLE, CLEANED CONNECTOR AND RE-CONNECTED IT PER AMM 26-22-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
